@Article{CMR-35-377, author = {Yue and Lü and lvyue@jlu.edu.cn and 6230 and School of Mathematics, Jilin University, Changchun, 130012 and Yue Lü and Xutong and Zhao and and 6232 and School of Mathematics, Jilin University, Changchun, 130012 and Xutong Zhao and Mingji and Liu and and 6233 and School of Mathematics, Jilin University, Changchun, 130012 and Mingji Liu}, title = {The Homotopy Perturbation Renormalization Group Method to Solve the WKB Problem with Turn Points}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {35}, number = {4}, pages = {377--382}, abstract = {

In this paper, we give the homotopy perturbation renormalization group method, this is a new method for turning point problem. Using this method, the independent variables are introduced by transformation without introducing new related variables and no matching is needed. The WKB approximation method problem can be solved.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2019.04.10}, url = {http://global-sci.org/intro/article_detail/cmr/13555.html} }